MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MTO EMSYS ACET CUP INS ADAPTOR; HIP INSTRUMENT : INSERTER ADAPTOR

DEPUY ORTHOPAEDICS INC US MTO EMSYS ACET CUP INS ADAPTOR; HIP INSTRUMENT : INSERTER ADAPTOR
Catalog Number 299966724
Medical Device Problem Codes Break (1069); Device-Device Incompatibility (2919); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # :(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the emphasys offset cup adapter threads were stripped.It could not attach implant.Did not delay the case.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary it was reported that the emphasys offset cup adapter threads were stripped.It could not attach implant.Did not delay the case.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual inspection of the returned sample revealed the threads of mto emsys acet cup ins adaptor were heavily stripped.Based on the observed condition of the device the investigation was able to confirm the reported event.No other problem identified.A root cause for the observed damage was not established.The allegation of unable to assemble can be confirmed as it is reasonable to conclude that the allegation was due to the observed damage in the threads.No evidence of breakage was observed.The overall complaint was confirmed as the observed condition of the mto emsys acet cup ins adaptor would contribute to the complained device issue.Based on the investigation findings.The product issue has been addressed through depuy synthes quality system.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.

Brand Name
MTO EMSYS ACET CUP INS ADAPTOR
Common Device Name
HIP INSTRUMENT : INSERTER ADAPTOR
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17950854
Report Number1818910-2023-21150
Device Sequence Number20530718
Product Code HWA
UDI-Device Identifier10603295526353
UDI-Public10603295526353
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number299966724
Device Lot NumberMT107994
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2023
Supplement Date Received by Manufacturer11/10/2023
Initial Report FDA Received Date10/17/2023
Supplement Report FDA Received Date11/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight102 KG